Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A nonlinear optimal control minimization technique
HTML articles powered by AMS MathViewer

by Russell D. Rupp PDF
Trans. Amer. Math. Soc. 178 (1973), 357-381 Request permission

Abstract:

Hestenes’ method of multipliers is applied to a nonlinear optimal control problem. This requires that a differentially constrained problem be embedded in a family of unconstrained problems so as to preserve standard sufficiency criteria. Given an initial estimate of the Lagrange multipliers, a convergent sequence of arcs is generated. They are minimizing with respect to members of the above family, and their limit is the solution to the differentially constrained problem.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 49D99
  • Retrieve articles in all journals with MSC: 49D99
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 178 (1973), 357-381
  • MSC: Primary 49D99
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0322645-8
  • MathSciNet review: 0322645